DBLP BibTeX Record 'journals/pe/NelsonP93'

@article{DBLP:journals/pe/NelsonP93,
  author    = {Randolph D. Nelson and
               Thomas K. Philips},
  title     = {An Approximation for the Mean Response Time for Shortest
               Queue Routing with General Inerarrival and Service Times},
  journal   = {Perform. Eval.},
  volume    = {17},
  number    = {2},
  year      = {1993},
  pages     = {123-139},
  ee        = {http://dx.doi.org/10.1016/0166-5316(93)90004-E},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}